# SDR SWAA2020072096084

- Difficulty date: June 29, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: A/C Pack Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK BAY. HORIZONTAL ANGLE COMMON TO LOWER CENTER FUEL TANK AT STATION 663 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. / CUT + REMOVED DAMAGED SECTION L/H A/C BAY HORIZONTIAL ANGLE COMMON TO LOWER CENTER FUEL TANK AT STA 663. FABRICATED + INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.
